| Model Number |
CNA0T3 |
| Medical Device Problem Codes |
Failure to Advance (2524); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional stated that during intraocular lens implantation surgery the plunger went past the lens before insertion into the eye, resulting in the lens being scratched.Surgery was completed on the same day suing back up lens.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).